| Type | Article |
| Authors(s) | Ishihara, T. |
| Year | 1950a |
| Title | Some notes on the Chinese species of the genus Acanthosoma Curtis, 1824 (Hemiptera: Pentatomidae) |
| Volume | 17 |
| Page(s) | 81-84 |
| Published in/Publisher | Insecta Matsumurana |
| Type | Article |
| Authors(s) | Ishihara, T. |
| Year | 1950a |
| Title | Some notes on the Chinese species of the genus Acanthosoma Curtis, 1824 (Hemiptera: Pentatomidae) |
| Volume | 17 |
| Page(s) | 81-84 |
| Published in/Publisher | Insecta Matsumurana |